Gebhard Martin - Automorphism group schemes of bielliptic and quasi-bielliptic surfaces

epiga:7317 - Épijournal de Géométrie Algébrique, April 25, 2022, Volume 6 -
Automorphism group schemes of bielliptic and quasi-bielliptic surfacesArticle

Authors: Gebhard Martin

    Bielliptic and quasi-bielliptic surfaces form one of the four classes of minimal smooth projective surfaces of Kodaira dimension $0$. In this article, we determine the automorphism schemes of these surfaces over algebraically closed fields of arbitrary characteristic, generalizing work of Bennett and Miranda over the complex numbers; we also find some cases that are missing from the classification of automorphism groups of bielliptic surfaces in characteristic $0$.

    Volume: Volume 6
    Published on: April 25, 2022
    Accepted on: April 25, 2022
    Submitted on: March 31, 2021
    Keywords: Mathematics - Algebraic Geometry,14J27, 14J50, 14G17, 14L15

    1 Document citing this article

    Consultation statistics

    This page has been seen 848 times.
    This article's PDF has been downloaded 874 times.